MAUDE Adverse Event Report: MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. HYDROFRAME 10 ADVANCED; NEUROVASCULAR EMBOLIZATION DEVICE
Model Number UNKNOWN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 04/17/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was removed and not returned to the manufacturer for evaluation.If the device is received at a later date, an investigation will be performed and a supplemental mdr will be submitted. procedural report was provided, and the investigation is ongoing.
 
Event or Problem Description
As reported through a rage study, the patient received endovascular treatment and after insertion of the fourth coil, it was noted that there were coils protruding at neck with a small clot formation at the neck of the aneurysm that showed narrowing in the superior m2 branch and diminished branch filling compared to previous.A 14mg of integrellin intra-arterial infusion was given.Images showed desolation of clot.The fourth coil was pulled out and helped resume flow in both m2 branches, with no restriction.The fourth coil was not deployed, and 1.45mg verapamil was given to relax blood vessels, 160 mh asa and 40 pantoloc in angio suite.The event resolved without sequelae on 17apr2022.
 
Event or Problem Description
As reported through the clinical study rage "it was reported that after insertion of 4thcoil, noticed coils protruding at neck and small clot formation at neck of aneurysm with narrowing in superior m2 branch and branch diminished filling compared to previous.14 mg of integrellin intra-arterial infusion given.Images showed desolvation of clot.4th coil pulled out and helped resume flow in both m2 branches.With no restriction.Did not deploy 4th coil.1.45 mg verapamil given to relax blood vessels.Given 160 mh asa and 40 pantoloc in angio suite.Will start on 81 mg asa.Resolved without sequelae.
 
Additional Manufacturer Narrative
Procedure note -operative report medical review: procedure note medical review for complaint (b)(4).A detailed procedure note operative report medical review has been performed for complaint (b)(4).Data review indicates patient was brought in from the icu intubated and on a ventilator for treatment of a subarachnoid hemorrhage secondary to rupture left middle cerebral artery.Hydroframe coil 7mm x 28 cm was inserted with report data indicating no complication.Data review indicates that a second coil hydrofill cosmos was inserted into the aneurysm sac with no complications.Additionally, a hydro soft helical coil was inserted into the aneurysm with no complications.Data review further indicates that the physician attempted to add a fourth coil (hydrosoft) to the aneurysm and noticed protrusion of this device from the neck of aneurysm sac.Angiography demonstrate the formation of a small clot at the neck of the aneurysm.Clot was treated with integrilin 14 mg and control images showed desolvation of the clot.Physician made an intraoperative decision to remove the fourth coil which helped resume blood flow in both m2 branches.Procedure note medical review conclusion for complaint (b)(4).A detailed medical review of the procedure note-operative report has been completed for complaint (b)(4).Clinical data review indicates that clot formation was associated with deployment and placement of a fourth coil (hydrosoft) into the aneurysm and noticed protrusion of this device from the neck of aneurysm sac where angiography demonstrated the formation of a small clot which was successfully treated with integrilin 14 mg.Patient was reported as hemodynamically stable and tolerated the procedure well.No device malfunction was reported for the hydrosoft device, hydrofill device and hydroframe device.Items returned: n/a visual analysis: a visual inspection of the device captured in this file could not be performed as a physical device was not returned for evaluation, nor were any images of the device provided in place of a device return.Procedure and medical imaging was not provided for this investigation.Investigation findings: without the return and physical evaluation of the device, the investigation cannot definitively determine if a condition existed that would have caused or contributed to the reported event.Without imaging, the investigation cannot verify the event occurred as described, nor could the investigation definitively determine the cause of the reported event.Based on a review of the device¿s risk documentation, the reported event did not indicate there were any potential or new manufacturing, design, quality, or other systemic issues, or non-conformances.The complaint code is monitored through the trending process; corrective action is determined, as needed, through this process.Investigations of historic complaint files with similar complaint category coding are recorded in the complaint handling system; without the ability to perform and analysis of the device, this investigation cannot identify with certainty any potential root causes.Batch review: a search for non-conformances associated with this part/lot number combination could not be performed as this information was not available at the time this investigation was performed.Complaint system review: a search of the complaint handling system could not be performed to determine if other similar complaints exist for this batch number, because the batch number was not provided for the product on this complaint file.

Brand Name
HYDROFRAME 10 ADVANCED
Common Device Name
NEUROVASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo CA 92656
Manufacturer Contact
terrence callahan
35 enterprise
aliso viejo, CA 92656
7142478000
MDR Report Key16873761
Report Number2032493-2023-00708
Device Sequence Number5830552
Product Code HCG
UDI-Device Identifier00816777023094
UDI-Public(01)00816777023094(11)210929(17)260831(10)0000092941
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K090357
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2026
Device Model NumberUNKNOWN
Device Lot Number0000092941
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2023
Supplement Date Received by Manufacturer04/17/2023
Initial Report FDA Received Date05/04/2023
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale